| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had stuck button alarm.Customer reported the time clock does advance.Customer reported that the screen not completely blank.No alarms occurred during or after the time that the buttons were not responding.Insulin pump buttons began to work in less than 5 minutes without battery change.Customer was unable to try insulin pump with remote.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.